# SDR AALA201704039001

- Difficulty date: April 2, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 57,321 hours, 24,750 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Part number: 38633742
- Condition: Unsecure
- Location: Apu Oil Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS ODOR, OUT OF 10000 FT DURING DESCENT WITH ENGINES IDLE.  FOUND APU OIL FILLER CAP NOT LOCKED, POSSIBLY DAMAGED.  REMOVED AND REPLACED THE APU FILLER CAP ASSY IAW 49-91-00, NO LEAKS NOTED.  AIRCRAFT WAS GROUNDED.
